<< Previous Issue Journal of the Korean Mathematical Society (Vol. 49, No. 4) Next Issue >>
J. Korean Math. Soc. 2012 Vol. 49, No. 4, 671—879
The orbit of a $\beta$-transformation cannot lie in a small interval
DoYong Kwon
MSC numbers : 11A63, 37B10, 68R15
J. Korean Math. Soc. 2012 Vol. 49, No. 4, 867—879
Commuting powers and exterior degree of finite groups
Peyman Niroomand, Rashid Rezaei, and Francesco G. Russo
MSC numbers : Primary 20J99, 20D15; Secondary 20D60, 20C25
J. Korean Math. Soc. 2012 Vol. 49, No. 4, 855—865
Solution of semicoercive Signorini problem based on a duality scheme with modified Lagrangian functional
Robert V. Namm, Gyungsoo Woo, Shu-Sen Xie, and Sucheol Yi
MSC numbers : Primary 65F10, 65K10, 49M15, 74G15, 74G65
J. Korean Math. Soc. 2012 Vol. 49, No. 4, 843—854
Boundedness of Berezin transform on Herz spaces
Chu-Hee Cho and Kyunguk Na
MSC numbers : Primary 31B10
J. Korean Math. Soc. 2012 Vol. 49, No. 4, 829—842
Parallel performance of multisplitting methods with preweighting
Yu Du Han and Jae Heon Yun
MSC numbers : 65F10, 65F15
J. Korean Math. Soc. 2012 Vol. 49, No. 4, 805—827
General laws of precise asymptotics for sums of random variables
Yan-Jiao Meng
MSC numbers : Primary 60F15; Secondary 60G50
J. Korean Math. Soc. 2012 Vol. 49, No. 4, 795—804
Global stability of HIV infection models with intracellular delays
Ahmed Elaiw, Ismail Hassanien, and Shimaa Azoz
MSC numbers : 34D23, 92D25, 37B25, 92B05
J. Korean Math. Soc. 2012 Vol. 49, No. 4, 779—794
A symmetric finite volume element scheme on tetrahedron grids
Cunyun Nie and Min Tan
MSC numbers : Primary 65M08, 65M15, 65M12
J. Korean Math. Soc. 2012 Vol. 49, No. 4, 765—778
Hankel Pfaffians, discriminants and Kazhdan-Lusztig bases
Alain Lascoux
MSC numbers : 05E05, 05E10, 15A15, 20C30
J. Korean Math. Soc. 2012 Vol. 49, No. 4, 745—763
Holonomy displacements in the Hopf bundles over ${\mathbb C} H^n$ and the complex Heisenberg groups
Younggi Choi and Kyung Bai Lee
MSC numbers : 53C29, 53C30, 32Q45
J. Korean Math. Soc. 2012 Vol. 49, No. 4, 733—743
Stability of positive steady-state solutions in a delayed Lotka-Volterra diffusion system
Xiang-Ping Yan and Cun-Hua Zhang
MSC numbers : 35B40, 35K57, 39A30, 92D25, 93D20
J. Korean Math. Soc. 2012 Vol. 49, No. 4, 715—731
On $\omega$-limit sets and attraction of non-autonomous discrete dynamical systems
Lei Liu and Bin Chen
MSC numbers : 54H20, 37B25, 37B55
J. Korean Math. Soc. 2012 Vol. 49, No. 4, 703—713
Special weak properties of generalized power series rings
Lunqun Ouyang
MSC numbers : 16W60, 16S36
J. Korean Math. Soc. 2012 Vol. 49, No. 4, 687—701
The tilted Carath{\'e}odory class and its applications
Li-Mei Wang
MSC numbers : Primary 30C45; Secondary 30C70
J. Korean Math. Soc. 2012 Vol. 49, No. 4, 671—686

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang.co., Ltd